A note on the stabilizability of stochastic heat equations with multiplicative noise
Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 311-316.

We show that a stochastic heat equation with multiplicative noise on a bounded domain 𝒟 can be stabilized by a control acting only on a subdomain 𝒪𝒟 if 𝒟𝒪 is sufficiently ‘thin’. We consider both linear and semilinear stochastic heat equations.

On démontre qu'une équation parabolique stochastique avec bruit multiplicatif sur un domaine 𝒟 peut être stabilisée par un contrôle agissant seulement sur un sous-domaine 𝒪 si 𝒟𝒪 est « assez petit ». On considère le cas des équations linéaires et celui des équations semi-linéaires.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02259-8
Barbu, Viorel 1; Lefter, Catalin 1; Tessitore, Gianmario 2

1 Facultatea de matematică, Universitatea Alexandru Ioan Cuza, Iaşi, Romania
2 Dipartimento di Matematica, Università di Milano, Via Saldini 50, 20133 Milano, Italy
@article{CRMATH_2002__334_4_311_0,
     author = {Barbu, Viorel and Lefter, Catalin and Tessitore, Gianmario},
     title = {A note on the stabilizability of stochastic heat equations with multiplicative noise},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {311--316},
     publisher = {Elsevier},
     volume = {334},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02259-8},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02259-8/}
}
TY  - JOUR
AU  - Barbu, Viorel
AU  - Lefter, Catalin
AU  - Tessitore, Gianmario
TI  - A note on the stabilizability of stochastic heat equations with multiplicative noise
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 311
EP  - 316
VL  - 334
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02259-8/
DO  - 10.1016/S1631-073X(02)02259-8
LA  - en
ID  - CRMATH_2002__334_4_311_0
ER  - 
%0 Journal Article
%A Barbu, Viorel
%A Lefter, Catalin
%A Tessitore, Gianmario
%T A note on the stabilizability of stochastic heat equations with multiplicative noise
%J Comptes Rendus. Mathématique
%D 2002
%P 311-316
%V 334
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02259-8/
%R 10.1016/S1631-073X(02)02259-8
%G en
%F CRMATH_2002__334_4_311_0
Barbu, Viorel; Lefter, Catalin; Tessitore, Gianmario. A note on the stabilizability of stochastic heat equations with multiplicative noise. Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 311-316. doi : 10.1016/S1631-073X(02)02259-8. http://www.numdam.org/articles/10.1016/S1631-073X(02)02259-8/

[1] V. Barbu, A. Răşcanu, G. Tessitore, Carleman estimates and controllability of linear stochastic heat equations, Preprint della Scuola Normale, Pisa, 2001

[2] V. Barbu, G. Tessitore, Considerations on the controllability of stochastic linear heat equations, in: G. Da Prato, L. Tubaro (Eds.), Stochastic Partial Differential Equations and Applications, Marcel Dekker, 2001 (to appear)

[3] Goncharuk, N.; Kotelenez, P. Fractional-steps method for a class of SPDEs, Stochastic Process. Appl., Volume 73 (1998), pp. 1-45

[4] Haussmann, U.G. Optimal stationary control with state and control dependent noise, SIAM J. Control Optim., Volume 9 (1971), pp. 184-198

[5] Li, P.; Ahmed, U. A note on the stability of stochastic systems with unbounded perturbations, Stochastic Anal. Appl., Volume 7 (1989), pp. 426-434

[6] E. Pardoux, Equations aux dérivées partielles stochastiques nonlinéaires monotones, étude de solutions fortes du type Itô, Thèse, Paris-Sud, Orsay, 1975

[7] M. Sirbu, G. Tessitore, Null controllability of an infinite dimensional SDE with state and control-dependent noise, Preprint, DIMA-Università di Genova, 1999

[8] Tessitore, G. Some remarks on the mean square stabilizability of a linear SPDE, Dynamic Systems Appl., Volume 2 (1993), pp. 251-266

[9] Willems, J.L.; Willems, J.C. Feedback stabilizability for stochastic systems with state and control depending noise, Automatica, Volume 12 (1976), pp. 277-283

Cited by Sources: